PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 3 | 271-288
Tytuł artykułu

Fréchet algebras and formal power series

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The class of elements of locally finite closed descent in a commutative Fréchet algebra is introduced. Using this notion, those commutative Fréchet algebras in which the algebra ℂ[[X]] may be embedded are completely characterized, and some applications to the theory of automatic continuity are given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
119
Numer
3
Strony
271-288
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-01-29
poprawiono
1996-03-06
Twórcy
  • Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, United Kingdom , g.r.allan@pmms.cam.ac.uk
Bibliografia
  • [1] G. R. Allan, Embedding the algebra of formal power series in a Banach algebra, Proc. London Math. Soc. (3) 25 (1972), 329-340.
  • [2] G. R. Allan, Elements of finite closed descent in a Banach algebra, J. London Math. Soc. (2) 7 (1973), 462-466.
  • [3] G. R. Allan, A remark in automatic continuity theory, Bull. London Math. Soc. 12 (1980), 452-454.
  • [4] R. F. Arens, Linear topological division algebras, Bull. Amer. Math. Soc. 53 (1947), 632-630.
  • [5] R. F. Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455-471.
  • [6] R. F. Arens, Dense inverse limit rings, Michigan Math. J. 5 (1958), 169-182.
  • [7] H. Cartan, Théorie élémentaire des fonctions analytiques d'une ou plusieurs variables complexes, Hermann, Paris, 1963.
  • [8] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183.
  • [9] J. Esterle, Elements for a classification of commutative radical Banach algebras, in: Radical Banach Algebras and Automatic Continuity, J. Bachar et al. (eds.), Lecture Notes in Math. 975, Springer, 1983, 4-65.
  • [10] J. Esterle, Mittag-Leffler methods in the theory of Banach algebras and a new approach to Michael's problem, in: Contemp. Math. 32, Amer. Math. Soc., 1984, 107-129.
  • [11] E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1953; third printing 1971).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i3p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.